# SDR TRAX200700882

- Difficulty date: June 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 11,505 hours, 7,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  FLTS 4094, 4467, 4801 CX AND ON 6/22/07 FLT 4813 CX.  (PASSENGER DOOR POWER ASSIST SYSTEM)
